Groupoids and the associative law III. (Szász-Hájek groupoids)

Tomáš Kepka; Milan Trch

Acta Universitatis Carolinae. Mathematica et Physica (1995)

  • Volume: 036, Issue: 1, page 17-30
  • ISSN: 0001-7140

How to cite

top

Kepka, Tomáš, and Trch, Milan. "Groupoids and the associative law III. (Szász-Hájek groupoids)." Acta Universitatis Carolinae. Mathematica et Physica 036.1 (1995): 17-30. <http://eudml.org/doc/246126>.

@article{Kepka1995,
author = {Kepka, Tomáš, Trch, Milan},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
keywords = {groupoids; non-associative triples},
language = {eng},
number = {1},
pages = {17-30},
publisher = {Charles University in Prague},
title = {Groupoids and the associative law III. (Szász-Hájek groupoids)},
url = {http://eudml.org/doc/246126},
volume = {036},
year = {1995},
}

TY - JOUR
AU - Kepka, Tomáš
AU - Trch, Milan
TI - Groupoids and the associative law III. (Szász-Hájek groupoids)
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 1995
PB - Charles University in Prague
VL - 036
IS - 1
SP - 17
EP - 30
LA - eng
KW - groupoids; non-associative triples
UR - http://eudml.org/doc/246126
ER -

NotesEmbed ?

top

You must be logged in to post comments.